...-degenerate singular integral equations and holomorphic affine bundles over compact RIEMANN surfaces. I.
Commentarii mathematici Helvetici, Tome 38 (1963), pp. 84-120
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
integral equations, integral transforms
@article{CMH_1963__38_139270,
author = {Helmut R\"ohrl},
title = {...-degenerate singular integral equations and holomorphic affine bundles over compact {RIEMANN} surfaces. {I.}},
journal = {Commentarii mathematici Helvetici},
pages = {84--120},
year = {1963},
volume = {38},
url = {http://geodesic.mathdoc.fr/item/CMH_1963__38_139270/}
}
TY - JOUR AU - Helmut Röhrl TI - ...-degenerate singular integral equations and holomorphic affine bundles over compact RIEMANN surfaces. I. JO - Commentarii mathematici Helvetici PY - 1963 SP - 84 EP - 120 VL - 38 UR - http://geodesic.mathdoc.fr/item/CMH_1963__38_139270/ ID - CMH_1963__38_139270 ER -
Helmut Röhrl. ...-degenerate singular integral equations and holomorphic affine bundles over compact RIEMANN surfaces. I.. Commentarii mathematici Helvetici, Tome 38 (1963), pp. 84-120. http://geodesic.mathdoc.fr/item/CMH_1963__38_139270/